# SDR SWIA200820077

- Difficulty date: September 23, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 22,846 hours, 32,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT INOP.  (FLT 5464)  ALL FORWARD EMERGENCY LIGHTS CHECK NORMAL.
